# SDR A6WA2013081641127

- Difficulty date: August 2, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 26,642 hours, 25,329 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Mount
- Condition: Cracked
- Location: Ground Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT GROUND POWER RECEPTACLE MOUNT IS CRACKED AT FASTENER HOLE.  REPAIRED MOUNT IAW REO 601R-53-11-569, REV A.
